`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 24,Number 2,     June 2009

1

Nonholonomic Lagrangian systems on Lie algebroids   Pages : 213 - 271

Jorge Cortés,  Manuel de León,  Juan Carlos Marrero and Eduardo Martínez

 Abstract       Full Text      Related Articles

2

Control and stabilization of a family of Boussinesq systems   Pages : 273 - 313

Sorin Micu,  Jaime H. Ortega,  Lionel Rosier and Bing-Yu Zhang

 Abstract       Full Text      Related Articles

3

Hölder stability of diffeomorphisms   Pages : 315 - 329

Jinpeng An

 Abstract       Full Text      Related Articles

4

Quenched CLT for random toral automorphism   Pages : 331 - 348

Arvind Ayyer,  Carlangelo Liverani and Mikko Stenlund

 Abstract       Full Text      Related Articles

5

On dynamical systems close to a product of $m$ rotations   Pages : 349 - 366

Patrick Bonckaert,  Timoteo Carletti and Ernest Fontich

 Abstract       Full Text      Related Articles

6

Asymptotic behavior of the positive solutions for an elliptic equation with Hardy term   Pages : 367 - 380

Yinbin Deng and Qi Gao

 Abstract       Full Text      Related Articles

7

Singular measures of piecewise smooth circle homeomorphisms with two break points   Pages : 381 - 403

Akhtam Dzhalilov,  Isabelle Liousse and Dieter Mayer

 Abstract       Full Text      Related Articles

8

Existence of five nonzero solutions with exact sign for a $p$-Laplacian equation   Pages : 405 - 440

Michael Filippakis,  Alexandru Kristály and Nikolaos S. Papageorgiou

 Abstract       Full Text      Related Articles

9

Local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$   Pages : 441 - 454

Xuanji Hou and Jiangong You

 Abstract       Full Text      Related Articles

10

Large time behavior and quasineutral limit of solutions to a bipolar hydrodynamic model with large data and vacuum   Pages : 455 - 470

Feimin Huang and Yeping Li

 Abstract       Full Text      Related Articles

11

On the injectivity of the X-ray transform for Anosov thermostats   Pages : 471 - 487

Dan Jane and Gabriel P. Paternain

 Abstract       Full Text      Related Articles

12

Stability and Hopf bifurcation of coexistence steady-states to an SKT model in spatially heterogeneous environment   Pages : 489 - 509

Kousuke Kuto

 Abstract       Full Text      Related Articles

13

Critical thresholds in a relaxation system with resonance of characteristic speeds   Pages : 511 - 521

Tong Li and Hailiang Liu

 Abstract       Full Text      Related Articles

14

Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation   Pages : 523 - 545

Xiaoyue Li and Xuerong Mao

 Abstract       Full Text      Related Articles

15

The Cauchy problem for the 3D Zakharov-Kuznetsov equation   Pages : 547 - 565

Felipe Linares and Jean-Claude Saut

 Abstract       Full Text      Related Articles

16

Asymptotic of the number of obstacles visited by the planar Lorentz process   Pages : 567 - 587

Françoise Pène

 Abstract       Full Text      Related Articles

17

Attractor minimal sets for nonautonomous type-K competitive and semi-convex delay differential equations with applications   Pages : 589 - 611

Wan-Tong Li and Bin-Guo Wang

 Abstract       Full Text      Related Articles

18

Markov partitions reflecting the geometry of $\times2$, $\times3$   Pages : 613 - 624

Thomas Ward and Yuki Yayama

 Abstract       Full Text      Related Articles

19

Asymptotic behavior of solutions of a free boundary problem modelling the growth of tumors with Stokes equations   Pages : 625 - 651

Junde Wu and Shangbin Cui

 Abstract       Full Text      Related Articles